Journal of Nonlinear Mathematical Physics

Volume 7, Issue 1, February 2000, Pages 94 - 119

Particles and Strings in a 2 + 1-D Integrable Quantum Model

Authors
I.G. KOREPANOV
Corresponding Author
I.G. KOREPANOV
Available Online 13 December 2006.
DOI
https://doi.org/10.2991/jnmp.2000.7.1.7How to use a DOI?
Abstract
We give a review of some recent work on generalization of the Bethe ansatz in the case of 2 + 1-dimensional models of quantum field theory. As such a model, we consider one associated with the tetrahedron equation, i.e. the 2+1-dimensional generalization of the famous Yang­Baxter equation. We construct some eigenstates of the transfer matrix of that model. There arise, together with states composed of point-like particles analogous to those in the usual 1 + 1-dimensional Bethe ansatz, new string-like states and string-particle hybrids.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 1
Pages
94 - 119
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.1.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - I.G. KOREPANOV
PY  - 2006
DA  - 2006/12
TI  - Particles and Strings in a 2 + 1-D Integrable Quantum Model
JO  - Journal of Nonlinear Mathematical Physics
SP  - 94
EP  - 119
VL  - 7
IS  - 1
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2000.7.1.7
DO  - https://doi.org/10.2991/jnmp.2000.7.1.7
ID  - KOREPANOV2006
ER  -